# SDR SWIA202163478

- Difficulty date: September 7, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA44322-670-52-11-511 794SK-DTI - FOUND DAMAGE ON PAX DOOR SIDE OF THE HINGE MOST AFT LUG.  COMPLIED WITH TEMPORARY REPAIR PER REO 670-52-11-511 REV A TYPE 1.  SPECIAL DETAILED INSPECTION - INSPECT PER NDTM PART 1, CHAP. 51-20-009 FOR CRACK IN LUG OR LUG FAILURE., PART NUMBER: CC670-38601-1 - DOOR ASSY-PASSENGER, SERIAL NUMBER: 10298, POSITION: ONLY     (C-CHECK RO 1/7/2022)    COMPLIED WITH SCHEDULED MAINTENANCE CODE: RA44322-670-52-11-511 794SK-DTI - SPECIAL DETAILED INSPECTION - INSPECT PER NDTM PART 1, CHAP. 51-20-009 FOR CRACK IN LUG OR LUG FAILURE OF THE MOST AFT LUG OF THE PAX DOOR HINGE ON THE DOOR SIDE., PART NUMBER: CC670-38601-1 - DOOR ASSY-PASSENGER, SERIAL NUMBER: 10298, POSITION: ONLY.  DAMAGE NOTED ON EXTERNAL SURFACE OF LUG.  DAMAGE IS OUT OF LIMITS REF CRJ700 SRM 52-11-01-201-007-A01.  REMOVED AND REPLACED WITH NEW HINGE.  REF CRJ700 SRM 52-11-01-201-002-A01 AND DWG 601R31702 REV-N.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
